# SDR ASAA2015033011175

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,369 hours, 797 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER TO APU-LOST "SAT" PROMPT.  ACFT GROUNDED. FOLLOWED QRH "SATCOM LOCKUP."  PROMPT REAPPEARED.
